MAUDE Adverse Event Report: DJO, LLC CMF SPINALOGIC; STIMULATOR, BONE GROWTH, NON-INVASIVE

DJO, LLC CMF SPINALOGIC; STIMULATOR, BONE GROWTH, NON-INVASIVE
Model Number 01-207-0007
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Non specific EKG/ECG Changes (1817); Pain (1994)
Date of Event 04/09/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not been returned for evaluation.If the device becomes available, a follow-up report will be submitted upon completion of evaluation.
 
Event or Problem Description
It was reported that usage of the device during treatment altered the patient's heart rate.At the 1st treatment, after about three minutes, her heart skipped a beat and started pounding.She took off the device and her rapid heartbeat lasted about thirty minutes.When she tried her second treatment, she felt like pins and needles were stabbing her.The patient was advised to stop any use of the device immediately and call her physician.The patient's physician advised the patient to discontinue use.The patient has had a double bypass and stents were put in.She also has a wire around her sternum.
 
Additional Manufacturer Narrative
One spinalogic (part number 01-207-0007, serial number (b)(4) was returned for evaluation.Testing of the device included full treatment at a test station with results observed to be within specifications.The reported event could not be duplicated; no failure was identified.

Brand Name
CMF SPINALOGIC
Common Device Name
STIMULATOR, BONE GROWTH, NON-INVASIVE
Manufacturer (Section D)
DJO, LLC
1430 decision street
vista CA 92081 9663
MDR Report Key8582060
Report Number3012446970-2019-00012
Device Sequence Number1858212
Product Code LOF
UDI-Device Identifier00888912011495
UDI-Public00888912011495
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P910066
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number01-207-0007
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/08/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2019
Supplement Date Received by Manufacturer05/08/2019
Initial Report FDA Received Date05/06/2019
Supplement Report FDA Received Date05/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;